# SDR ASAA0180237

- Difficulty date: August 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING PREFLIGHT CHECK, TRACK LIGHTS FROM FORWARD GALLEY TO MID 1ST CLASS WERE FOUND TO BE INOPERATIVE.  RECONNECTED LIGHTING MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
